# SDR 96ZZZX5010

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38V
- Make and model: Beech B200
- Aircraft serial: BB1412
- System (JASC): 3442 · Weather Radar System
- Part: Art Sensor
- Part number: ART2100
- Condition: Defective
- Location: Radar Ant Stab
- Component: Bendix, 07101550101
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA STABLIZATION WORKS ONLY IN LEVEL FLIGHT AUTOTILT STILL DROPS ANTENNA.  S/W-01/12 SOFTWARE LEVEL DID NOT FIX PROBLEMS OF THE ORIGINAL RADAR UNIT.  INSTALLED REPLACEMENT ART 2100, SN 1036, WITH THIRD BENDIX/KING SOFTWARE UPGRADE S/W-01/03 AND MOD STATUS 2.
